全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Cyril Imbert , Vinh Duc Nguyen
来源:[J].Calculus of Variations and Partial Differential Equations(IF 1.236), 2017, Vol.56 (6)
摘要:We are interested in the study of parabolic equations on a multi-dimensional junction , i.e. the union of a finite number of copies of a half-hyperplane of dimension \(d+1\) whose boundaries are identified. The common boundary is referred to as the junction hyperplane . The ...
作者:Piermarco Cannarsa , Wei Cheng
来源:[J].Calculus of Variations and Partial Differential Equations(IF 1.236), 2017, Vol.56 (5)
摘要:For autonomous Tonelli systems on \(\mathbb {R}^n\) , we develop an intrinsic proof of the existence of generalized characteristics using sup-convolutions. This approach, together with convexity estimates for the fundamental solution, leads to new results such as the global propa...
作者:Kohei Soga
来源:[J].Calculus of Variations and Partial Differential Equations(IF 1.236), 2017, Vol.56 (4)
摘要:\({{\mathbb {Z}}}^2\) -periodic entropy solutions of hyperbolic scalar conservation laws and \({{\mathbb {Z}}}^2\) -periodic viscosity solutions of Hamilton–Jacobi equations are not unique in general. However, uniqueness holds for viscous scalar conservation laws and viscous...
作者:Hitoshi Ishii , Panagiotis E. Souganidis , Hung V. Tran
来源:[J].Calculus of Variations and Partial Differential Equations(IF 1.236), 2017, Vol.56 (6)
摘要:We study two asymptotic problems for the Langevin equation with variable friction coefficient. The first is the small mass asymptotic behavior, known as the Smoluchowski–Kramers approximation, of the Langevin equation with strictly positive variable friction. The second resu...
作者:Xiaojun Cui , Jian Cheng
来源:[J].Acta Applicandae Mathematicae(IF 0.985), 2017, Vol.152 (1), pp.93-110
摘要:On a smooth, non-compact, complete, boundaryless, connected Riemannian manifold there are two kinds of functions: Busemann functions with respect to rays and barrier functions with respect to lines (if there exists at least one). In this paper we collect some known properties on ...
作者:Christoph Reisinger , Julen Rotaetxe Arto
来源:[J].Journal of Scientific Computing(IF 1.71), 2017, Vol.72 (1), pp.198-230
摘要:We analyse two practical aspects that arise in the numerical solution of Hamilton–Jacobi–Bellman equations by a particular class of monotone approximation schemes known as semi-Lagrangian schemes. These schemes make use of a wide stencil to achieve convergence and result in ...
作者:Junjun Kang , Yanbin Tang
来源:[J].Applied Mathematics & Optimization(IF 0.859), 2017, Vol.76 (2), pp.303-321
摘要:In this paper, we consider an option pricing problem in a pure jump model where the process X ( t ) models the logarithm of the stock price. By the Schauder fixed point theorem, we show the existence and uniqueness of the solutions in H \(\ddot{o}\) lder spaces for the European a...
作者:E. N. Barron
来源:[J].Dynamic Games and Applications, 2017, Vol.7 (2), pp.157-184
摘要:The Isaacs equations for differential games in \({L^{\infty }}\) first derived in Barron (Nonlinear Anal 14:971–989, 1990 ) are reformulated so that the Hamiltonians are continuous and result in a simpler problem to analyze numerically. Relaxed differential games in \({L^{\i...
作者:Jingwei Li , Guoxin Liu , Jinyan Zhao
来源:[J].Acta Mathematica Scientia(IF 0.487), 2020, Vol.40 (5), pp.170-198
摘要:Abstract(#br)This paper concerns an optimal dividend-penalty problem for the risk models with surplus-dependent premiums. The objective is to maximize the difference of the expected cumulative discounted dividend payments received until the moment of ruin and a discounted penalty...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×